Rocky Mountain Journal of Mathematics

A categorical construction of ultrafilters

Daniel Litt, Zachary Abel, and Scott Duke Kominers

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 40, Number 5 (2010), 1611-1617.

Dates
First available in Project Euclid: 16 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1289916914

Digital Object Identifier
doi:10.1216/RMJ-2010-40-5-1611

Mathematical Reviews number (MathSciNet)
MR2737381

Zentralblatt MATH identifier
1213.03055

Keywords
Ultrafilters inverse limits finite partitions

Citation

Litt, Daniel; Abel, Zachary; Kominers, Scott Duke. A categorical construction of ultrafilters. Rocky Mountain J. Math. 40 (2010), no. 5, 1611--1617. doi:10.1216/RMJ-2010-40-5-1611. https://projecteuclid.org/euclid.rmjm/1289916914


Export citation

References

  • P. Howard and J.E. Rubin, Consequences of the axiom of choice, Math. Surv. Monogr. 59, American Mathematical Society, Philadelphia, 1991.
  • P.T. Johnstone, Stone spaces, Cambridge University Press, Cambridge, 1982.
  • J.S. Pinto and R.F. Hoskins, Infinitesimal methods for mathematical analysis, Horwood Publishing Ltd., West Sussex, 2004.
  • E.E. Rosinger, A fixed point conjecture, arXiv :0709.0084.